MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN MFG DC BOULDER SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SILSPT5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Vasculitis (2004); Hernia (2240); Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: less living donor nephrectomy: surgical technique and results source: urology annals jul - sep 2015 vol 7 issue 3.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed from february 2010 and may 2014, postoperative from a trans-umbilical laparo-endoscopic single-site surgery (less) living donor nephrectomy (ldn), eight infected wounds were treated by local treatment.A patient had nausea, which was treated medically.One had phlebitis of the lower limb, which was treated medically.One had incisional hernia, which was treated surgically.

Brand Name
SILS PORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key10268329
Report Number1717344-2020-00725
Device Sequence Number11338177
Product Code GCJ
UDI-Device Identifier10884523002638
UDI-Public10884523002638
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSILSPT5
Device Catalogue NumberSILSPT5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR